I am 30 years old male. I am having acne since when i was like 15 years old and i am still getting acne. I am having acne on my face, my neck and on chest. From last six months i have been using oxytetracycline 250mg (4 tabs daily). It seems to be working for me but sometimes still i get acne with white head and sometimes big bumps. Should i continue using oxytetracycline with the same dose. Does it have any side effects. I also have acne scars some are deep.How can i get rid of acne and scars. Please help me.
Hi. Oxytetracycline is generally well tolerated and can be used for extended periods for conditions such as acne and rosacea.
Ask your doctor for a topical retinoid such as Differin (adapelene) to use in conjunction with your oral medication. This will clear the remaining spots and improve the condition of your scarred skin. Differin is also generally well tolerated and can be safely used for as long as your tendency to acne persists.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.